# SDR WRLA2006014

- Difficulty date: June 4, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N276
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: R1 Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE BLOWN ON ARRIVAL.  DH CREW MEMBER (1 OF 2) INADVERTANTLY PULLED WRONG HANDLE ATTEMPTING TO DISARM R1 DOOR FROM EMERGENCY ARM STATUS.  NO ADVERSE EFFECTS.  REMOVED BLOWN SLIDE RAFT AS PER MEL 52-10-3-2.  R1 DOOR RESET.  DMI'D M52JU0406-24 CAT C DUE 06/14/06.  PLACARD INSTALLED.
